Intended for healthcare professionals

Letters Quetiapine and major depressive disorder

Severe adverse reactions associated with quetiapine

BMJ 2015; 350 doi: https://doi.org/10.1136/bmj.h1575 (Published 24 March 2015) Cite this as: BMJ 2015;350:h1575

Article usage

Article metrics provide readers and authors with an indication of how often a specific article has been accessed month by month. It counts three formats - abstract/extract, full text and pdf. The page is updated each day.

Usage statistics: March 2015 to February 2020

Rendering graph...
AbstractFullPdf
Mar 2015609374105
Apr 201570914790
May 20151084528
Jun 2015592716
Jul 20154086
Aug 2015221610
Sep 2015221714
Oct 201522131
Nov 201538122
Dec 20155481
Jan 201631174
Feb 201627134
Mar 201637138
Apr 201612111
May 20162743
Jun 20163465
Jul 20168116
Aug 20162754
Sep 20161043
Oct 20161544
Nov 20161473
Dec 20162161
Jan 20171110
Feb 20171623
Mar 20171282
Apr 20171132
May 20172052
Jun 2017961
Jul 20172253
Aug 20171643
Sep 20171330
Oct 20174220
Nov 20172340
Dec 20171743
Jan 20181262
Feb 20181663
Mar 20185432
Apr 20183250
May 20183731
Jun 20183751
Jul 20181951
Aug 20183740
Sep 20185361
Oct 20184551
Nov 201858111
Dec 20184251
Jan 201948133
Feb 20194751
Mar 201958130
Apr 201959122
May 201997173
Jun 20196052
Jul 20198082
Aug 201983102
Sep 201960142
Oct 201972153
Nov 201983102
Dec 20195420
Jan 202053124
Feb 20203460
Total34881021378